# SDR SWIA2018080644968

- Difficulty date: July 23, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 36,673 hours, 23,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SILL WAS CORRODED. REPLACED THE DOOR SILL IAW SRM.
